RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2018, том 7(25), выпуск 2, страницы 3–19 (Mi pa244)  

On the almost periodic at infinity functions from homogeneous spaces

A. G. Baskakov, V. E. Strukov, I. I. Strukova

Voronezh State University, 1 Universitetskaya sq., Voronezh 394006, Russia

Аннотация: We consider homogeneous spaces of functions defined on the real axis (or semi-axis) with values in a complex Banach space. We study the new class of almost periodic at infinity functions from homogeneous spaces. The main results of the article are connected to harmonic analysis of those functions. We give four definitions of an almost periodic at infinity function from a homogeneous space and prove them to be equivalent. We also introduce the concept of a Fourier series with slowly varying at infinity coefficients (neither necessarily constant nor necessarily having a limit at infinity). It is proved that the Fourier coefficients of almost periodic at infinity function from a homogeneous space (not necessarily continuous) can be chosen continuous. Moreover, they can be extended on $\mathbb{C}$ to bounded entire functions of exponential type. Besides, we prove the summability of Fourier series by the method of Bochner–Fejer. The results were received with essential use of isometric representations and Banach modules theory.

Ключевые слова: almost periodic at infinity function, homogeneous space, Banach module, almost periodic vector, Fourier series.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00197_а
18-31-00097
The first author of this work was supported by RFBR according to the research project 16-01-00197, the second author was supported by RFBR according to the research project 18-31-00097 and the third author was supported by RFBR according to the research project 18-31-00097.


DOI: https://doi.org/10.15393/j3.art.2018.4990

Полный текст: PDF файл (487 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.9
MSC: 33E30, 43A60, 46B04
Поступила в редакцию: 08.07.2018
Исправленный вариант: 03.12.2018
Язык публикации: английский

Образец цитирования: A. G. Baskakov, V. E. Strukov, I. I. Strukova, “On the almost periodic at infinity functions from homogeneous spaces”, Пробл. анал. Issues Anal., 7(25):2 (2018), 3–19

Цитирование в формате AMSBIB
\RBibitem{BasStrStr18}
\by A.~G.~Baskakov, V.~E.~Strukov, I.~I.~Strukova
\paper On the almost periodic at infinity functions from homogeneous spaces
\jour Пробл. анал. Issues Anal.
\yr 2018
\vol 7(25)
\issue 2
\pages 3--19
\mathnet{http://mi.mathnet.ru/pa244}
\crossref{https://doi.org/10.15393/j3.art.2018.4990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454220100001}
\elib{http://elibrary.ru/item.asp?id=36744239}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa244
  • http://mi.mathnet.ru/rus/pa/v25/i2/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:40
    Полный текст:14
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020